# SDR 31201081704

- Difficulty date: August 17, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N137FX
- Make and model: Lear 31
- Aircraft serial: 31201
- Aircraft time: 2,640 hours, 2,200 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Out Of Tolerance
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL220, YELLOW ELEC PWR MONITOR LIGHT FLASHING AND VDC READ 29.6. PERFORMED EMERGENCY CHECKLIST AND WHEN LT GEN SHUT OFF, VDC READ 30.0. RETURNED TO DEPARTURE AIRPORT WITH RT GEN OFF.  MAINTENANCE FOUND RT GCU NOT WITHIN ADJUSTED TOLERANCE. ADJUSTED RT GCU. NO DEFECTS NOTED
